MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX20008UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a moderately tortuous and calcified lesion exhibiting 90% stenosis located in the ostium of the saphenous vein graft (svg).The device was inspected with no issues.Negative prep was not performed.The lesion was pre-dilated.The device passed through a previously deployed stent.Resistance was encountered when advancing the device.Excessive force was used during delivery.It was reported that stent dislodgement occurred during removal following a failed delivery.The dislodged stent was not removed from the patient.There was no intervention attempted to remove the dislodged stent.The patient is reported to be alive with no injury.
 
Additional Manufacturer Narrative
There was no damage to the previously deployed stent.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8099706
Report Number9612164-2018-03331
Device Sequence Number1923103
Product Code NIQ
UDI-Device Identifier00643169556621
UDI-Public00643169556621
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2020
Device Catalogue NumberRONYX20008UX
Device Lot Number0009139981
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date11/23/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1